| Catalog Number |
8065752437 |
| Medical Device Problem Codes |
Failure to Cut (2587); Ambient Noise Problem (2877)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/31/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the vitrectomy probe had a hoarse sound.There was suction, but the cutting performance was very low, which affected the surgery.It still did not work even when the cutting speed was reduced to a lower level during vitrectomy surgery.The surgery was completed on same day after replacing the same product with another one.There was no information about patient impact.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).